Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Single valuedness from weakly coercive Hamiltonians


Authors: Richard T. Newcomb II and Jianzhong Su II
Journal: Proc. Amer. Math. Soc. 124 (1996), 1411-1415
MSC (1991): Primary 35F20, 35B65, 26B25
MathSciNet review: 1343716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a class of weakly coercive Hamiltonians and then demonstrate the single valuedness of the associated Hamilton-Jacobi operators (in the viscosity sense).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35F20, 35B65, 26B25

Retrieve articles in all journals with MSC (1991): 35F20, 35B65, 26B25


Additional Information

Richard T. Newcomb II
Affiliation: Department of Mathematics, University of Texas at Arlington, Arlington, Texas 76019

Jianzhong Su II
Affiliation: Department of Mathematics, University of Texas at Arlington, Arlington, Texas 76019
Address at time of publication: R. T. Newcomb: Cistercian Preparatory School, One Cistercian Road, Irving, Texas 75039
Email: jzsu@utamat.uta.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03511-3
PII: S 0002-9939(96)03511-3
Keywords: Viscosity solution, coerciveness, single valuedness, Hamilton-Jacobi equations
Received by editor(s): November 9, 1993
Communicated by: Barbara Lee Keyfitz
Article copyright: © Copyright 1996 American Mathematical Society